|Views Home | Profile | Follow|
Is your cycle misbehaving? Like your usual N-day menstrual cycle is all of a sudden longer or shorter, or you're spotting where AF should be here in full force, or PMS symptoms but no sign of AF? And has it got you thinking (...pregnant?), or generally confused or stressed or time to call the OB/Gyn? CycleView your cycle!
Login to Add Your View
TTC at 44 - Pergoveris
Posted by: Olives on Sat Oct 23, 2010
HiI hope someone can give me some advice. I am 44 and been ttc since March. My Gyno has run tests and there is nothing physically wrong with either my partner or myself. After two doses of clomid my Gyno has now prescribed Pergoveris. I am uneasy about these injections and was wondering whether anyone could give me their views. I have a regular 26 day cycle (although this month I had another period during ovulation). Also I had a miscarriage 4 years ago. Thanks
Can You Relate? (1=Not at all, 5=Completely): Login to rate
Overall Relate Rating: 1 Ratings
There are 2 comments for this CycleView.
To view or post comments, login to your MyMonthlyCycles account.
CycleViews is provided for entertainment purposes only. It is not not intended as a substitute for advice provided by a medical doctor or qualified healthcare provider. If you have any questions about your medical health or believe you have a medical problem or disease, you should contact your medical doctor or healthcare provider. You should never disregard medical advice or delay seeking medical advice or treatment because of something you have read in CycleViews. No guarantee is made about the accuracy, completeness, or relevance of the information contained herein. bInfinity Web Inc. does not necessarily endorse the opinions or information provided by its members on CycleViews.